Catalan states of lattice crossing

Mieczyslaw K. Dabkowski , Changsong Li , Józef Henryk Przytycki

Abstract

n/a
Author Mieczyslaw K. Dabkowski
Mieczyslaw K. Dabkowski,,
-
, Changsong Li
Changsong Li,,
-
, Józef Henryk Przytycki (FMPI / IM)
Józef Henryk Przytycki,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641, (A 20 pkt)
Issue year2015
Vol182
Pages1-15
Keywords in EnglishKnot, link, Kauffman bracket, Catalan tangles
DOIDOI:10.1016/j.topol.2014.11.015
URL http://dx.doi.org/10.1016/j.topol.2014.11.015
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.493 (2) - 2015=0.5 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back